# SDR AALA202212060946

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 22,919 hours, 10,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 18 AND 19 EMERGENCY PATHWAY FLOOR PROXIMITY LIGHTS INOPERATIVE. MAINTENANCE REPINNED CONNECTOR 7260VC6-A PER AAWRD 20-00-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
